# SDR SWAA2023072572357

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEEL BEAM LOCATED BETWEEN BS 727 TO BS 727A AND S-27L AT AFT CARGO COMPARTMENT 2023-409648<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] EQUIPMENT USED P/N: XR-1000; S/N: 1998072; DUE DATE: 15-OCT-23;[04] TOOLS USED POWER PACK P/N: PE1068; S/N: PE0318-95852; DUE DATE: 12-AUG-23; THERMOMETER P/N: 2278-20; S/N: AE-410974; DUE DATE: 06-JAN-24; MULTIMETER P/N: FLUKE 87; S/N: 44560136; DUE DATE: 07-MAR-24.;[05] REAPIRED KEEL BEAM BETWEEN BS 727 TO BS 727A AND S-27L IAW EA 23-153-02082-WIP1 AND EA 23-153-02082;[06] CORRECTED STEP  REAPIRED KEEL BEAM BETWEEN BS 727 TO BS 727A AND S-27L IAW EA 23-153-02082-WIP1 AND EA 23-153-02082 SEE INDIVIDUAL SIGNS-OFF BELLOW.;[07] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
